# SDR AALA202003249013

- Difficulty date: March 17, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 15,738 hours, 6,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524036
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD CARGO COMPARTMENT BREAK ASSEMBLY PANEL AT BS 540 BETWEEN BL 0 AND RBL 18. REPLACED BREAK ASSEMBLY PANEL PER AARD 51-00-05-1 .
